Notices of the International Consortium of Chinese Mathematicians

Volume 6 (2018)

Number 2

Open problems

Pages: 83 – 85



Kefeng Liu (Department of Mathematics, University of California at Los Angeles)

Hao Xu (Center of Mathematical Sciences, Zhejiang University, Zhejiang, China)

This column is edited by Pengfei Guan (McGill University), Yizhao Hou (Caltech), Jun Li (Stanford University), Kefeng Liu (UCLA), Zhouping Xin (Chinese University of Hong Kong), Hao Xu (Zhejiang University; Managing editor), Shing-Tung Yau (Harvard University; Chairman of the Committee), Zhiwei Yun (MIT), and Wei Zhang (MIT). The readers are welcome to propose the solutions. The authors may send their solutions to Hao Xu ( and post the solutions in MathSciDoc ( The correct solutions will be announced and some souvenirs will be awarded. — The Editors

Published 16 May 2019